MAUDE Adverse Event Report: MEDCOMP 12.5FX24CM HEMO-CATH; HEMODIALYSIS CATHETER

MEDCOMP 12.5FX24CM HEMO-CATH; HEMODIALYSIS CATHETER
Model Number MC101243
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Noticed a leak whilst on dialysis.Cvc kept in situ and other lumen used until fistula matured.
 
Additional Manufacturer Narrative
The device was forwarded to the contracted manufacturer for review.The contracted manufacturer reviewed the manufacture process for this lot, including the over molding process and 100% leak testing.Based on the investigation performed we are unable to determine the root cause of this issue.

Brand Name
12.5FX24CM HEMO-CATH
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7352378
Report Number2518902-2018-00023
Device Sequence Number13726618
Product Code MSD
UDI-Device Identifier00884908083002
UDI-Public884908083002
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/21/2018
Device Model NumberMC101243
Device Catalogue NumberMC101243
Device Lot NumberMBQV680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2018
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR